# SDR C2XA04RI013

- Difficulty date: November 6, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 11,381 hours, 8,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 59975
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - MX, DURING ROUTINE INSPECTION, MAINTENANCE FOUND EMERGENCY LIGHT STRIP INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK POSITION 3.  OPERATIONAL TESTS WERE PERFORMED SUCCESSFULLY.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
